Mar 1, 2009
hi i recently started this treatment and only the second day in, i found myself waking up and when i looked in the mirror at 2am once woke i felt that i had lots of fluid/in my face which seemed to come from the sides of my throat.once sat upright it kinda went back down after a while..im very worried about this and went to my a+e but they just said you look fine and all your stats are normal. please advise.
Response from Dr. Henry
It sounds like you may have developed some facial edema which then decreased once upright (gravity). I would continue monitoring your facial appearance and throat/swallowing. Many forms of side effects from efavirenz flare up in the first weeks and then decrease after 2-4 weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What To Take To Suppress Genital Herpes?
- What Reactions Does Genital Herpes Have?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Happens If Shingles Are Not Treated With Medicine?
- What Does Chlamydia Discharge Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.